Alert archive / New Jersey / Small Craft Advisories in 2026

Small Craft Advisory 22, NWS Philadelphia/Mount Holly

February 19, 2026

NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 19, 2026, 11:05 PM EST. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2026, 11:05 PM EST (04:05 UTC)
Expired
Feb 21, 2026, 6:00 AM EST
In force
31 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

254 
WHUS71 KPHI 200405
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1105 PM EST Thu Feb 19 2026

ANZ450>455-201800-
/O.NEW.KPHI.SC.Y.0022.260220T0405Z-260221T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1105 PM EST Thu Feb 19 2026

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...East winds 10 to 15 kt with gusts up to 25 kt and seas 4
  to 6 ft.

* WHERE...The Atlantic coastal waters off New Jrsey and Delaware.  

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
648 
WHUS71 KPHI 201650
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1150 AM EST Fri Feb 20 2026

ANZ450>455-211100-
/O.EXT.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1150 AM EST Fri Feb 20 2026

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY...

* WHAT...West winds 5 to 15 kt with gusts up to 25 kt and seas 4 
  to 5 ft.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...Until 6 AM EST Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
994 
WHUS71 KPHI 201854
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
154 PM EST Fri Feb 20 2026

ANZ450>455-210800-
/O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
/O.NEW.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
154 PM EST Fri Feb 20 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...
...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

* WHAT...For the Small Craft Advisory, west winds 5 to 15 kt and 
  seas 4 to 5 ft. For the Gale Watch, north winds 30 to 40 kt 
  with gusts up to 45 kt and seas 10 to 15 ft possible.

* WHERE...Portions of Atlantic coastal waters. 

* WHEN...For the Small Craft Advisory, until 6 AM EST Saturday. 
  For the Gale Watch, from Sunday evening through Monday 
  afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ430-431-210800-
/O.NEW.KPHI.GL.A.0007.260223T0300Z-260223T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
154 PM EST Fri Feb 20 2026

...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON...

* WHAT...North winds 25 to 35 kt and extremely rough waters 
  possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE and Delaware Bay waters south of East Point 
  NJ to Slaughter Beach DE.

* WHEN...From Sunday evening through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$
742 
WHUS71 KPHI 210736
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
236 AM EST Sat Feb 21 2026

ANZ450>452-212100-
/O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
/O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
/O.CAN.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
236 AM EST Sat Feb 21 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...
...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...
...GALE WATCH IS CANCELLED...

* WHAT...For the Small Craft Advisory, west winds 10 to 15 kt and
  seas 3 to 5 feet. For the Storm Watch, north winds 35 to 45 kt 
  with gusts up to 55 kt and seas 12 to 17 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 AM EST early this 
  morning. For the Storm Watch, from Sunday afternoon through 
  Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ453>455-212100-
/O.CON.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
/O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
/O.CAN.KPHI.GL.A.0007.260222T2300Z-260223T1800Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
236 AM EST Sat Feb 21 2026

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...
...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...
...GALE WATCH IS CANCELLED...

* WHAT...For the Small Craft Advisory, northwest winds 10 to 15 kt
  and seas 3 to 5 feet. For the Storm Watch, north winds 35 to 45
  kt with gusts up to 55 kt and seas 9 to 14 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...For the Small Craft Advisory, until 6 AM EST early this 
  morning. For the Storm Watch, from Sunday afternoon through 
  Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ431-212100-
/O.NEW.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
/O.CAN.KPHI.GL.A.0007.260223T0300Z-260223T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
236 AM EST Sat Feb 21 2026

...STORM WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...
...GALE WATCH IS CANCELLED...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ430-212100-
/O.EXT.KPHI.GL.A.0007.260222T1800Z-260223T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
236 AM EST Sat Feb 21 2026

...GALE WATCH NOW IN EFFECT FROM SUNDAY AFTERNOON THROUGH MONDAY
AFTERNOON...

* WHAT...North winds 30 to 40 kt with gusts up to 45 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero
  visibility at times Sunday afternoon through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

Staarmann
476 
WHUS71 KPHI 211057
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
557 AM EST Sat Feb 21 2026

ANZ450>452-220000-
/O.EXP.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
/O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
557 AM EST Sat Feb 21 2026

...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

* WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 
  12 to 17 ft possible.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ453>455-220000-
/O.EXP.KPHI.SC.Y.0022.000000T0000Z-260221T1100Z/
/O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
557 AM EST Sat Feb 21 2026

...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS
MORNING...

* WHAT...North winds 35 to 45 kt with gusts up to 55 kt and seas 
  9 to 14 ft possible.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

ANZ430-220000-
/O.CON.KPHI.GL.A.0007.260222T1800Z-260223T1800Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
557 AM EST Sat Feb 21 2026

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

* WHAT...North winds 30 to 40 kt with gusts up to 45 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday afternoon through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

ANZ431-220000-
/O.CON.KPHI.SR.A.0003.260222T1800Z-260223T1800Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
557 AM EST Sat Feb 21 2026

...STORM WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
MONDAY AFTERNOON...

* WHAT...North winds 30 to 40 kt with gusts up to 50 kt and 
  extremely rough waters possible.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From Sunday afternoon through Monday afternoon.

* IMPACTS...Storm force winds and hazardous seas could capsize 
  or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Heavy snow could lead to near zero 
  visibility at times Sunday night through Monday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should prepare to remain in port, alter course, and/or
secure the vessel before the onset of severe conditions.

&&

$$

AKL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 19, 6:38 PM EST, 4 hours 27 minutes earlier. Its key messages:

  • 1. Periods of rain tonight and Friday. Light wintry precipitation may cause travel hazards tonight and Friday morning, mostly near and north of the I-80 corridor. 2. Potential winter storm Sunday into Monday.
Area forecast discussion, Feb 19, 6:38 PM EST, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
638 PM EST Thu Feb 19 2026

.WHAT HAS CHANGED...
No significant changes at this time.

&&

.KEY MESSAGES...
1. Periods of rain tonight and Friday. Light wintry
precipitation may cause travel hazards tonight and Friday
morning, mostly near and north of the I-80 corridor.

2. Potential winter storm Sunday into Monday.

&&

.DISCUSSION...
KEY MESSAGE 1...Periods of rain tonight and Friday. Light
wintry precipitation may cause travel hazards tonight and Friday
morning, mostly near and north of the I-80 corridor.

Low pressure moving into the western Great Lakes region will
cause a surface warm front to move towards the area tonight. A
round of rains and higher elevation wintry precipitation is
expected overnight. Start time for the wintry precip looks more
likely to occur after midnight, but left inherited Winter
Weather Advisory as-is. Still expect snow accums will be in the
less an inch with ice of 0.1 to 0.2 inches possible.

A zone of warm air advection ahead of this system and
associated front will result in some overrunning precipitation.
It looks like a quick moving system, and it is possible that the
energy with this becomes elongated with time. Periods of rain
will occur, with the bulk of it falling tonight through Friday
morning. Precip looks to come in two main rounds, one late this
afternoon and evening across Delmarva and southern NJ, then a
second round overnight through Friday morning focused on the
northern half of the forecast area (though eventually spreading
south). Rainfall amounts look to range from around a third to
two thirds of an inch across the region, with some locally
higher amounts possible. Some fog will likely as the milder and
more moist air overruns some lingering chilly near- surface
air, especially in areas that still have a snow pack.

There looks to be a south to north temperature gradient across
our area Friday due to the placement of a warm front. Near 60 in
Delmarva, but 40s for bulk of the region, with 30s in the area
covered by the Winter Weather Advisory.

KEY MESSAGE 2...Potential winter storm Sunday into Monday.

The model guidance continues to show low pressure moving off the
Southeast or Mid-Atlantic coast later Saturday night or Sunday, then
deepen as it moves out to sea by later Sunday into Monday. The
variability in the model guidance continues to be high, with
solutions ranging from an intense surface low tucked close to or on
the Mid-Atlantic coast to a weaker and farther south and east
surface low. The ensemble guidance also shows the varying solutions,
although the GFS ensemble mean has shifting closer to the coast. The
timing of short wave energy from the Midwest and also the West today
will determine the amplification of the upper-level trough as it
shifts eastward. Some guidance is phasing this energy with more of a
neutral to negative tilt of the trough, thus a much stronger storm
close to the coast. While the uncertainty remains high, the outcome
may become more in the middle with a deepening storm offshore but
not as quick as the more robust guidance. May also have to watch an
inverted surface trough to the northwest of the surface low. This
trough is more evident especially on the weaker and farther
south/east model solutions.

If the system is much stronger and closer to the coast, more intense
dynamics would lead to more snow (heavier precipitation rates),
while weaker and farther offshore solutions would favor lighter snow
amounts with even precipitation potentially starting as rain. The
air mass ahead of this system is forecast to not be all that cold,
therefore boundary layer temperatures will come into play regarding
rain versus snow and thus accumulations. Even a weaker storm will
still result in an increasing northeasterly low-level wind into our
coastal areas especially. This would increase the risk for at least
some coastal flooding Sunday into Monday, and this would increase
even more if the storm ends up being stronger (i.e. stronger onshore
winds). Given the uncertainty, the only change from the NBM was to
increase the wind and winds gusts Sunday into Monday mostly closer
to the coast and over the marine areas.

In the wake of this storm, a colder air mass settles into our region
Monday and Tuesday, with high temperatures mostly in the 30s (colder
in the Poconos) and lows in the teens and 20s. It then turns milder
for the second half of next week.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight... Lowering cigs and vsbys in rain/drizzle/mist,
especially after 6Z, when IFR/LIFR will prevail. Most rain
likely occurs late in period. Winds east-northeast 5-10 kts.
Moderate confidence.

Friday...Very low cigs and low vsby will result in
IFR/LIFR/VLIFR conditions at all terminals thru most of the
day. Drizzle likely common after rain in the morning dwindles.
East-northeast winds 5-10 kts may become north late. Moderate
confidence.

Outlook...

Friday night...IFR/MVFR conditions improve to VFR.

Saturday...VFR, then ceilings lower at night.

Sunday and Monday...Sub-VFR conditions with rain/snow, then
conditions should improve during Monday. Northeast to
north/northwest winds increase and become gusty.

Tuesday...VFR. Gusty northwest winds possible during the day.

&&

.MARINE...
Winds and seas generally remaining below SCA levels tonight.
Seas will be mostly less than 5 ft on the ocean and 1 to 2 ft
for Delaware Bay. Showers are expected along with more areas of
fog. Marginal SCA possible on Friday with seas creeping up to 5
ft, but low confidence so will hold off on headline for the time
being.

Regarding the river/marine ice, Delaware Bay continues to be
mainly ice free outside of shallow near-shore areas. Ice
coverage remains around 10-30% from the the Delaware Memorial
Bridge up to the Commodore Barry Bridge. North of that up
through Philadelphia, ice coverage is around 30-70%.

Ice coverage will continue to decline with warmer temperatures
for the rest of the week.

Outlook...

Friday night and Saturday...The conditions are anticipated to be
below Small Craft Advisory criteria.

Sunday and Monday...Gale force winds probable with hazardous seas,
with a period of storm force wind gusts possible. Wind should lower
to Small Craft Advisory criteria later Monday and especially Monday
night. The magnitude of the winds though will depend on the track
and strength of low pressure.

Tuesday...Lingering Small Craft Advisory conditions possible.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Winter Weather Advisory until noon EST Friday for PAZ054-055.
NJ...Winter Weather Advisory until noon EST Friday for NJZ001.
DE...None.
MD...None.
MARINE...None.

&&

DISCUSSION...Gorse/RCM
AVIATION...Gorse/MJL/RCM
MARINE...Gorse/RCM
Hazardous weather outlook, Feb 19, 5:06 AM EST, 17 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
506 AM EST Thu Feb 19 2026

MDZ012-015-019-020-201015-
Kent MD-Queen Annes-Talbot-Caroline-
506 AM EST Thu Feb 19 2026

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 1:50 PM ESTWinter Storm WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more24 hr
Feb 20, 1:54 PM ESTGale WatchPHI24 hr
Feb 20, 3:50 PM ESTCoastal Flood WatchPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean23 hr

Nearby

Small Craft Advisories in New Jersey, 2026Every small craft advisory in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.